[Ibogaine] Psyche meds and ibogaine

Edward W edwardw at mtciep.com
Tue Mar 1 10:28:22 EST 2011


I sure would taper off any psychotropic pharmaceutical before any type 
of Ibogaine/Iboga root ingestion.

Thanks for the details on Abilit,y Jen.

  I remember taking Abilify, for a short time, back in 2007, and for me 
it was noticeably unpleasant.  The main side effect for me was a bit of 
paranoia...every time I was driving, I had this feeling that another 
car, coming from the opposite direction was going to crash into me.

Another effect was continuing urge to keep moving and not being able to 
sit down and relax.

That was the last time I took that pill, never again for me :)

I have a feeling that some psychiatrists can erroneously prescribe based 
on an incorrect diagnosis. Probably happens more than you know.

___________________
Edward
edwardw at mtciep.com





On 2/28/2011 7:46 PM, cbava108 at gmail.com wrote:
> Thank you, Jen. Diagnosed with severe depression since quite young, 
> wouldn't have thought so from knowing him but obviously he needs to 
> ditch the stuff before doing ibo. Too bad he's so reluctant to.
>
> On Mon, Feb 28, 2011 at 6:05 PM, Jen Santos 
> <jsantos at persephonebirthways.com 
> <mailto:jsantos at persephonebirthways.com>> wrote:
>
>     Abilify is an atypical antipsychotic.  Your guy is either bipolar
>     or using it as an adjunct to the Prozac for depression. Dopamine
>     and 5HT agonist, also an a1 adrenergic blocker.  It's a protein
>     binder so a long half life  -- 75 hours, 2 WEEKS to peak with an
>     oral dose.  On the possibly upside, it's a CYP3A4 pathway, which
>     is different from ibogaine.  However, CV side effects include both
>     bradycardia and tachycardia, as well as angina, hypertension and
>     blood pressure that bottoms out when the patient goes from laying
>     down to standing up (orthostatic hypotension).  Of course, like
>     all the other atypical antipsychotics, the biggest risk is the
>     extrapyramidal side effects (twitching, muscle spasms, weakness,
>     difficulty speaking or swallowing).  But most people who've been
>     on the drug for a while are being watched for that stuff.
>
>     Hmmmm...Very unpredictable drug, maybe it's my lack of experience
>     but I'd be nervous.
>
>
>     On Feb 27, 2011, at 4:19 PM, cbava108 at gmail.com
>     <mailto:cbava108 at gmail.com> wrote:
>
>     > I'd arranged a treatment for a dear friend, every thing was set
>     when a
>     > he disclosed that he's been on and off of Prozac and Abilify
>     (sp?) for
>     > a number of years and is very reluctant to wean himself off for
>     tx. I
>     > know it's advisable to be free of anti-depressants but wonder if
>     there
>     > are definite health risks if one isn't? And what would they be?
>     > Anyone here have any experience with such issues? Thanks.
>     >
>     >  -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>     > (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>     >  -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>      -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
>     (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>      -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-
>
>
>
>
>    -=[) ::::::: MindVox | Ibogaine | List Commands ::::::: (]=-
> (][%]  :: http://mindvox.com/mailman/listinfo/ibogaine ::  [%][)
>    -=[) :::: Change Account Settings :: [Un]Subscribe :::: (]=-



More information about the Ibogaine mailing list